# SDR ASAA0946552

- Difficulty date: August 17, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 37,332 hours, 20,553 cycles
- System (JASC): 5755 · Spoilers
- Part: Doubler
- Part number: 654645268A
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SPOILER LOWER INBOARD END REPAIR DOUBLER DISBONDED AT TRAILING EDGE AT RADIUS AT FWD END I/B CORNER.  REMOVED PREVIOUS REPAIR, SPOILER TO BE NON-REPAIRABLE, REPLACED SPOILER WITH SERVICEABLE PART.
